# SDR MALA010423

- Difficulty date: April 22, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Contaminated
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2877 OUT OF RHI, WEATHER RADAR WET AND TILT AND STABILIZATOR INOP.  AIR TURNBACK TO RHI.  MAINTENANCE DRIED RADAR AND CANNON PLUGS.  OPS CHECK GOOD.
